skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 23 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is Passarelli di Napoli, A  [Clear All Filters]
2018
Carozza, M., F. GIANNETTI, P. A di Napoli, C. Sbordone, and R.. Schiattarella, "Bi-Sobolev mappings and Kp-distortions in the plane", JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 457, pp. 1232–1246, 2018.
Carozza, M., I. Fonseca, and P. A di Napoli, "Regularity Results for an Optimal Design Problem with Quasiconvex Bulk Energies", CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 57, 2018.
2015
Carozza, M., F. GIANNETTI, F. LEONETTI, and P. A di Napoli, "A sharp quantitative estimate for the perimeters of convex sets in the plane", JOURNAL OF CONVEX ANALYSIS, vol. 22, pp. 853–858, 2015.
Carozza, M., J. Kristensen, and P. A di Napoli, "On the Validity of the Euler–Lagrange System", COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol. Volume: 14, pp. 51–62, 2015.
2014
Carozza, M., J. Kristensen, and P. A di Napoli, "Regularity of minimizers of autonomous convex variational integrals", ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 13, pp. 1065–1089, 2014.
Carozza, M., I. Fonseca, and P. A di Napoli, "Regularity Results for an Optimal Design Problem with a Volume Constraint", ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, vol. 20, pp. 460–487, 2014.
2012
Carozza, M., P. A di Napoli, T. SCHMIDT, and A. VERDE, "Local and asymptotic regularity results for quasiconvex and quasimonotone problems", QUARTERLY JOURNAL OF MATHEMATICS, vol. 63, pp. 325–352, 2012.
2011
Carozza, M., J. Kristensen, and P. A di Napoli, "Higher differentiability of minimizers of convex multiple integrals", ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE, vol. 28, pp. 395–411, 2011.
2009
Carozza, M., G. Moscariello, and P. A di Napoli, "Higher Integrability for Minimizers of Anisotropic Functionals", DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol. 11, pp. 43–55, 2009.
Carozza, M., C. LEONE, P. A di Napoli, and A. VERDE, "“PARTIAL REGULARITY FOR FUNCTIONALS DEPENDING ON THE HESSIAN DETERMINANT”", CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 35, pp. 215–238, 2009.
Carozza, M., F. LEONETTI, and P. A di Napoli, "Vector Valued Minimizers of Anisotropic Functionals: Fractional Differentiability and Estimate for the Singular Set", MANUSCRIPTA MATHEMATICA, vol. 128, pp. 51–68, 2009.
2007
Carozza, M., and P. A di Napoli, "“ Model Problems from nonlinear elasticity: partial regularity results "", ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, vol. 13, pp. 120–134, 2007.
Carozza, M., and P. A di Napoli, "“PARTIAL REGULARITY FOR ANISOTROPIC FUNCTIONALS OF HIGHER ORDER”", ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, vol. 13, pp. 692–706, 2007.
Carozza, M., G. Moscariello, and P. A di Napoli, "“Regularity for p-harmonic equations with right hand side in Orlicz Zygmund classes”", JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 242, pp. 248–268, 2007.
2006
Carozza, M., L. D'Onofrio, L. Greco, G. Moscariello, P. A di Napoli, and C. Sbordone, Proceedings of the Workshop "New Developments in the Calculus of Variations", , vol. 2, NAPOLI, Edizioni Scientifiche Italiane, 2006.
Carozza, M., and P. A di Napoli, "“ Regularity for Minimizers of degenerate elliptic functionals “", JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, vol. 7, pp. 375–383, 2006.
2003
Carozza, M., and P. A di Napoli, "“Partial Regularity of local Minimizers of Quasiconvex Integrals with subquadratic growth”", PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 133, pp. 1249–1262, 2003.
2002
Carozza, M., and P. A di Napoli, "“ Isoperimetric Inequality for Div-Curl Fields "", JOURNAL OF INEQUALITIES AND APPLICATIONS, vol. 7, pp. 405–419, 2002.
1996
Carozza, M., and P. A di Napoli, "Composition of maximal operators", PUBLICACIONS MATEMÀTIQUES, vol. 40, pp. 397–409, 1996.
Carozza, M., and P. A di Napoli, "A regularity theorem for minimizers of quasiconvex integrals: the case", PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS, vol. 126, pp. 1181–1199, 1996.